MEDOS INTERNATIONAL SÃ RL CH VIPER SYSTEM CORTICAL FIX POLYAXIAL SCREW 5.5 7 X 55MM; APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY
Back to Search Results |
| Catalog Number |
186731755 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Osteolysis (2377)
Type of Reportable Event
Serious Injury
Event or Problem Description
Device report from synthes reports an event in japan as follows: it was reported that a transforaminal lumbar interbody fusion (tlif) (l4/5) was performed on (b)(6) 2018.After the initial surgery, adjacent segment disease occurred, and a revision surgery was performed on (b)(6) 2023.This report involves one viper system cortical fix polyaxial screw 5.5 7 x 55mm.This report is related to (b)(4), which reports difficulties encountered in the revision surgery.This report is related to (b)(4), which reports the rods involved in the event.This is report 6 of 9 for (b)(4).
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: d2b: additional device product codes: nkb, mnh, kwp, mni.D9: complainant part is not expected to be returned for manufacturer review/investigation.E3: reporter is a j&j employee.H3, h6: the investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: h4 a review of the receiving inspection (ri) for 5.5 ti cort fix 7x55mm, was conducted identifying that lot number tbeta was released in one batch.Batch1: lot qty of (b)(4) units were released on apr 28 2013 with no discrepancies.Supplier: depuy: tomz corp.As a result, the ri identified no issues during the manufacturing and release of this device that could have contributed to the problem reported by the customer.Product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable if information is obtained that was not available for this medwatch, a follow-up medwatch will be filed as appropriate.
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.